Skip to Content

Has anyone had trouble falling asleep taking cymbalta? kittenliz?

Responses (3)

madhupjoshimd 16 Mar 2013

Each medication effects individuals differently. If you are unable to sleep with Cymbalta, have you tried to take it in the AM, to see if it 'energizes' you and allows you to function better through the day and then you might be able to obtain a good night sleep.
Discuss this with your doctor and your employer, if you operate hazardous machinery or you drive for a living.
Sincerely,
Madhup Joshi, MD

Bfly73 16 Mar 2013

I actually sleep better with it. It can give you some rapid heart rate, especially when you first are taking it, or when adding more. So, maybe that is what you are experiencing. My doc said I could take it in the morning if I wanted to. Maybe that is why she offered that. I always look up meds when I first take them to see the side effects. I think its cymbalta.com. Of course, we learn more from others who have actually taken it and do not have a vested interest, right!? I hope that helps! :)

Kittenliz 16 Mar 2013

Bfly73. Thanks for your quick response. A dr. On web med told me to try and take it in the a.m. I had been taking it in the p.m. I have fibromyalgia and have been taking amitriptolene for years which was ok, but I've tried to switch to cymbalta to see if I could lose some weight. Nice chatting with you & hope you are doing well. I'll let you know how I do. Kittenliz

Bfly73 16 Mar 2013

Glad to hear you got an answer... sounds good! I also have fibromyalgia (for 10 years now) I also take gabapentin... same as Neurontin... and it helps me the most with pain. Nice to talk to you as well. Take care and God bless! :)

Bfly73 16 Mar 2013

Oh, and I definitely want to know how you do!

lady2882 16 Mar 2013

Yes I found that cymbalta got me too wound up and it takes about 12 hours or more after I take it for me to calm down. I also take amitriptyline but I take it for a sleep disorder and IBS.
Unfortunately for me cymbalta didn't help me with the pain. It seemed to a bit at 30mg but at 60mg it made me really depressed. I was hyper active in the morning and then every afternoon I would get so down on myself I had to quit taking it.
I have a friend who has had good results with it, but just wasn't for me so now tapering off.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions